# SDR ASAA2018061855093

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,461 hours, 13,446 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHIILE ACCOMPLISHING T/C 78472002,  FOUND THE CU-NI-IN COATING CHIPPED & MISSING ON BLADES 1, 11, 13, 21, & 23.  ACFT GROUNDED.  REMOVED AND REPLACED THE BLADES IAW T/C 78472002.
